Prime spectra of ambiskew polynomial rings. (English) Zbl 1445.16024

Summary: We determine sufficient criteria for the prime spectrum of an ambiskew polynomial algebra \(R\) over an algebraically closed field \(\mathbb{K}\) to be akin to those of two of the principal examples of such an algebra, namely the universal enveloping algebra \(U(sl_2)\) (in characteristic 0) and its quantization \(U_q(sl_2)\) (when \(q\) is not a root of unity). More precisely, we determine sufficient criteria for the prime spectrum of \(R\) to consist of 0, the ideals \((z-\lambda)R\) for some central element \(z\) of \(R\) and all \(\lambda\in\mathbb{K}\), and, for some positive integer \(d\) and each positive integer \(m\), \(d\) height two prime ideals \(P\) for which \(R/P\) has Goldie rank \(m\).


16S36 Ordinary and skew polynomial rings and semigroup rings
16D25 Ideals in associative algebras
16D30 Infinite-dimensional simple rings (except as in 16Kxx)
16N60 Prime and semiprime associative rings
16W20 Automorphisms and endomorphisms
16W25 Derivations, actions of Lie algebras
16U20 Ore rings, multiplicative sets, Ore localization
Full Text: DOI arXiv


[1] Bavula, V. V., Generalized Weyl algebras and their representations, Algebra iAnal., 4, 75-97, (1992) · Zbl 0807.16027
[2] Bavula, V. V., Filter dimension of algebras and modules, a simplicity criterion for generalized Weyl algebras, Commun. Algebra, 24, 1971-1992, (1996) · Zbl 0855.16005
[3] Brown, K. A.; Goodearl, K. R., Lectures on algebraic quantum groups, (2002), Birkhäuser: Birkhäuser, Basel, Boston, Berlin · Zbl 1027.17010
[4] Chatters, A. W., Non-commutative unique factorization domains, Math. Proc. Camb. Philos. Soc., 95, 49-54, (1984) · Zbl 0541.16001
[5] Dixmier, J., Enveloping algebras, (1996), American Mathematical Society: American Mathematical Society, Providence, RI · Zbl 0867.17001
[6] Fish, C. D.; Jordan, D. A., Connected quantized Weyl algebras and quantum cluster algebras, J. Pure Appl. Algebra, (2017) · Zbl 1417.16030
[7] Jordan, D. A., Iterated skew polynomial rings and quantum groups, J. Algebra, 174, 267-281, (1993) · Zbl 0833.16025
[8] Jordan, D. A., Height one prime ideals of certain iterated skew polynomial rings, Math. Proc. Camb. Philos. Soc., 114, 407-425, (1993) · Zbl 0804.16028
[9] Jordan, D. A., Primitivity in skew Laurent polynomial rings and related rings, Math. Z., 213, 353-371, (1993) · Zbl 0797.16037
[10] Jordan, D. A., Down-up algebras and ambiskew polynomial rings, J. Algebra, 228, 311-346, (2000) · Zbl 0958.16030
[11] Jordan, D. A.; Wells, I. E., Invariants for automorphisms of certain iterated skew polynomial rings, Proc. Edinb. Math. Soc., 39, 461-472, (1996) · Zbl 0864.16027
[12] Jordan, D. A.; Wells, I. E., Simple ambiskew polynomial rings, J. Algebra, 382, 46-70, (2013) · Zbl 1287.16024
[13] Mcconnell, J. C.; Pettit, J. J., Crossed products and multiplicative analogues of Weyl algebras, J. Lond. Math. Soc., 38, 47-55, (1988) · Zbl 0652.16007
[14] Mcconnell, J. C.; Robson, J. C., Noncommutative noetherian rings, (1987), Wiley: Wiley, Chichester
[15] Smith, S. P., A class of algebras similar to the enveloping algebra of sl(2, ℂ), Trans. Amer. Math. Soc., 322, 285-314, (1990) · Zbl 0732.16019
[16] Terwilliger, P.; Worawannotai, C., Augmented down-up algebras and uniform posets, Ars Math. Contemp., 6, 409-417, (2013) · Zbl 1310.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.